Alert archive / California / River Flood Warnings in 2017

River Flood Warning 49, NWS Sacramento, CA

March 3, 2017Stanislaus County, California

NWS Sacramento, CA issued this river flood warning at Mar 3, 2017, 2:26 PM PST for Stanislaus County, California. It was in force for 47 hr.

The area

The outline as issued.

The facts

Issued
Mar 3, 2017, 2:26 PM PST (22:26 UTC)
Expired
Mar 5, 2017, 1:31 PM PST
In force
47 hr
Issued by
NWS Sacramento, CA
Area
Storm-based polygon
Flood severity
Minor

County Stanislaus County, CA

The radar

The San Francisco radar (KMUX), 95 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tuolumne River at Modesto (MDSC1). The gauge peaked at 55.03 ft at Mar 3, 2017, 4:00 PM PST.

actionminormoderatemajor5055606503/0303/0403/0503/06
Action stage
50.5 ft
Minor stage
55 ft
Moderate stage
66 ft
Major stage
67 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 11290000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

562 
WGUS46 KSTO 032227
FLWLSJ
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SACRAMENTO CA
226 PM PST FRI MAR 3 2017

...The National Weather Service in Sacramento has issued a Flood 
Warning for the following rivers in California... 

  Tuolumne River At Modesto

.The Tuolumne River at Modesto and the San Joaquin River at Vernalis 
are forecast to fluctuate around flood stage through the weekend. 

Forecasts are based on present and forecasted meteorological and 
hydrologic conditions at time of issuance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid 
changes and for possible forecast revisions.

For more hydrologic information and stage definitions refer to the 
following web site:  http://www.wrh.noaa.gov/sto/hydro_data.php


The next statement will be issued Saturday, March 4, 2017 at 9 AM PLT. 

&&

CAC099-050026-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/PATC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
226 PM PST FRI MAR 3 2017

Forecast information for
  San Joaquin River Near Patterson.
* At  1:45 PM Friday the stage was 49.1 feet.
* No flooding is currently forecast.
* Forecast to rise to near  50.0 FT this afternoon then forecast to 
  fluctuate near 49.5 FT thru Sunday afternoon.
* Flood stage 54.7 ft
* Monitor stage 48.0 ft


 &&

LAT...LON 3757 12127 3763 12108 3746 12089 3736 12111


$$

CAC077-050026-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/VNSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
226 PM PST FRI MAR 3 2017

Forecast information for
  San Joaquin River Near Vernalis.
* At  1:45 PM Friday the stage was 28.8 feet.
* No flooding is currently forecast.
* Forecast to fluctuate near 29.0 FT thru Sunday afternoon.
* Flood stage 29.0 ft
* Monitor stage 24.5 ft
* Impact...Near 26.0 feet, Severe seepage occurs outside the levees. 
  The area covered by seepage will increase as the river stage rises.
* Impact...Near 21.0 feet, Seepage begins into crop area outside of 
  levees.

 &&

LAT...LON 3772 12141 3777 12123 3765 12109 3756 12127


$$

CAC077-050025-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/MOSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
226 PM PST FRI MAR 3 2017

Forecast information for
  San Joaquin River At Mossdale Bridge.
* At  2:00 PM Friday the stage was 19.7 feet.
* No flooding is currently forecast.
* Forecast to fluctuate near 19.5 FT thru Sunday afternoon.
* Flood stage 28.5 ft
* Monitor stage 19.5 ft


 &&

LAT...LON 3782 12140 3792 12130 3774 12123 3769 12136


$$

CAC099-050025-
/O.NEW.KSTO.FL.W.0049.170303T2226Z-000000T0000Z/
/MDSC1.1.ER.170303T2055Z.170303T2130Z.000000T0000Z.NO/
226 PM PST FRI MAR 3 2017

The National Weather Service in Sacramento has issued a 

* Flood Warning for 
  The Tuolumne River At Modesto.
* until further notice...Or until the warning is cancelled.
* At  1:30 PM Friday the stage was 55.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast to fluctuate near 55.0 FT thru tomorrow afternoon.
* Flood stage 55.0 ft
* Monitor stage 50.5 ft
* Impact...Near 55.0 feet, This is channel capacity through downtown 
  Modesto.

 &&

LAT...LON 3763 12120 3771 12075 3758 12069 3752 12112


$$

CAC005-017-067-050025-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/MHBC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
226 PM PST FRI MAR 3 2017

Forecast information for
  Cosumnes River At Michigan Bar.
* At  1:30 PM Friday the stage was 5.9 feet.
* No flooding is currently forecast.
* Forecast to fluctuate near 6.0 FT thru tomorrow afternoon.
* Flood stage 12.0 ft
* Monitor stage 7.0 ft


 &&

LAT...LON 3848 12133 3859 12103 3842 12092 3836 12124


$$
4 follow-up statements
330 
WGUS86 KSTO 041714
FLSLSJ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
913 AM PST SAT MAR 4 2017

...The Flood Warning continues for the following river in 
California..

  Tuolumne River At Modesto

.Minor fluctuations expected on the Lower San Joaquin River 
System through the weekend. The Tuolumne River at Modesto and
is forecast to fluctuate near flood stage through the weekend. The San Joaquin River at Vernalis is forecast to fluctuate just below flood stage through the weekend. 

Forecasts are based on present and forecasted meteorological and 
hydrologic conditions at time of issuance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid 
changes and for possible forecast revisions.

For more hydrologic information and stage definitions refer to the 
following web site:  http://www.wrh.noaa.gov/sto/hydro_data.php


The next statement will be issued 3 pm Saturday.

&&

CAC099-051913-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/PATC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
913 AM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River Near Patterson.
* At  8:45 AM Saturday the stage was 50.2 feet.
* Forecast to recede to near 49.5 FT late tomorrow morning then 
  forecast to fluctuate near 49.5 FT thru late Monday morning.
* Flood stage 54.7 ft
* Monitor stage 48.0 ft


 &&

LAT...LON 3757 12127 3763 12108 3746 12089 3736 12111


$$

CAC077-051913-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/VNSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
913 AM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River Near Vernalis.
* At  8:45 AM Saturday the stage was 28.8 feet.
* Forecast to fluctuate near 28.5 FT thru late Monday morning.
* Flood stage 29.0 ft
* Monitor stage 24.5 ft
* Impact...Near 26.0 feet, Severe seepage occurs outside the levees. 
  The area covered by seepage will increase as the river stage rises.
* Impact...Near 21.0 feet, Seepage begins into crop area outside of 
  levees.

 &&

LAT...LON 3772 12141 3777 12123 3765 12109 3756 12127


$$

CAC077-051913-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/MOSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
913 AM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River At Mossdale Bridge.
* At  8:45 AM Saturday the stage was 19.6 feet.
* Forecast to fluctuate near 19.5 FT thru late Monday morning.
* Flood stage 28.5 ft
* Monitor stage 19.5 ft


 &&

LAT...LON 3782 12140 3792 12130 3774 12123 3769 12136


$$

CAC099-051913-
/O.CON.KSTO.FL.W.0049.000000T0000Z-000000T0000Z/
/MDSC1.1.ER.170303T2055Z.170304T0615Z.000000T0000Z.NO/
913 AM PST SAT MAR 4 2017

The Flood Warning continues for
  The Tuolumne River At Modesto.
* At  8:30 AM Saturday the stage was 54.9 feet.
* Forecast to fluctuate near 55.0 FT thru late tomorrow morning.
* Flood stage 55.0 ft
* Monitor stage 50.5 ft
* Impact...Near 55.0 feet, This is channel capacity through downtown 
  Modesto.

 &&

LAT...LON 3763 12120 3771 12075 3758 12069 3752 12112


$$
516 
WGUS86 KSTO 042006
FLSLSJ

FLOOD STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
1206 PM PST SAT MAR 4 2017

...The Flood Warning continues for the following river in 
California..

  Tuolumne River At Modesto

.Minor fluctuations expected on the Lower San Joaquin River 
System through the weekend. The Tuolumne River at Modesto and
is forecast to fluctuate near flood stage through the weekend. 
The San Joaquin River at Vernalis is forecast to fluctuate just 
below flood stage through the weekend. 

Forecasts are based on present and forecasted meteorological and 
hydrologic conditions at time of issuance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid 
changes and for possible forecast revisions.

For more hydrologic information and stage definitions refer to the 
following web site:  http://www.wrh.noaa.gov/sto/hydro_data.php


The next statement will be issued 3 pm Saturday.

&&

CAC099-051913-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/PATC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1206 PM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River Near Patterson.
* At  8:45 AM Saturday the stage was 50.2 feet.
* Forecast to recede to near 49.5 FT late tomorrow morning then 
  forecast to fluctuate near 49.5 FT thru late Monday morning.
* Flood stage 54.7 ft
* Monitor stage 48.0 ft


 &&

LAT...LON 3757 12127 3763 12108 3746 12089 3736 12111


$$

CAC077-051913-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/VNSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1206 PM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River Near Vernalis.
* At  8:45 AM Saturday the stage was 28.8 feet.
* Forecast to fluctuate near 28.5 FT thru late Monday morning.
* Flood stage 29.0 ft
* Monitor stage 24.5 ft
* Impact...Near 26.0 feet, Severe seepage occurs outside the levees. 
  The area covered by seepage will increase as the river stage rises.
* Impact...Near 21.0 feet, Seepage begins into crop area outside of 
  levees.

 &&

LAT...LON 3772 12141 3777 12123 3765 12109 3756 12127


$$

CAC077-051913-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/MOSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1206 PM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River At Mossdale Bridge.
* At  8:45 AM Saturday the stage was 19.6 feet.
* Forecast to fluctuate near 19.5 FT thru late Monday morning.
* Flood stage 28.5 ft
* Monitor stage 19.5 ft


 &&

LAT...LON 3782 12140 3792 12130 3774 12123 3769 12136


$$

CAC099-051913-
/O.CON.KSTO.FL.W.0049.000000T0000Z-000000T0000Z/
/MDSC1.1.ER.170303T2055Z.170304T0615Z.000000T0000Z.NO/
1206 PM PST SAT MAR 4 2017

The Flood Warning continues for
  The Tuolumne River At Modesto.
* At  8:30 AM Saturday the stage was 54.9 feet.
* Forecast to fluctuate near 55.0 FT thru late tomorrow morning.
* Flood stage 55.0 ft
* Monitor stage 50.5 ft
* Impact...Near 55.0 feet, This is channel capacity through downtown 
  Modesto.

 &&

LAT...LON 3763 12120 3771 12075 3758 12069 3752 12112


$$
903 
WGUS86 KSTO 042129
FLSLSJ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
129 PM PST SAT MAR 4 2017

...The Flood Warning continues for the following rivers in 
California..

  Tuolumne River At Modesto

.Minor fluctuations expected on the Lower San Joaquin River 
System through the weekend. The Tuolumne River at Modesto and
is forecast to fluctuate near flood stage through the weekend. 
The San Joaquin River at Vernalis is forecast to fluctuate just 
below flood stage through the weekend. 

Forecasts are based on present and forecasted meteorological and 
hydrologic conditions at time of issuance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid 
changes and for possible forecast revisions.

For more hydrologic information and stage definitions refer to the 
following web site:  http://www.wrh.noaa.gov/sto/hydro_data.php


The next statement will be issued Sunday, March 5, 2017 at 9 AM.

&&

CAC099-052329-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/PATC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
129 PM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River Near Patterson.
* At 12:45 PM Saturday the stage was 50.0 feet.
* Forecast to fluctuate near 50.0 FT thru near Monday noon.
* Flood stage 54.7 ft
* Monitor stage 48.0 ft


 &&

LAT...LON 3757 12127 3763 12108 3746 12089 3736 12111


$$

CAC077-052328-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/VNSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
129 PM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River Near Vernalis.
* At 12:45 PM Saturday the stage was 28.8 feet.
* Forecast to fluctuate near 28.5 FT thru near Monday noon.
* Flood stage 29.0 ft
* Monitor stage 24.5 ft
* Impact...Near 26.0 feet, Severe seepage occurs outside the levees. 
  The area covered by seepage will increase as the river stage rises.
* Impact...Near 21.0 feet, Seepage begins into crop area outside of 
  levees.

 &&

LAT...LON 3772 12141 3777 12123 3765 12109 3756 12127


$$

CAC077-052328-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/MOSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
129 PM PST SAT MAR 4 2017

Forecast information for
  San Joaquin River At Mossdale Bridge.
* At  1:15 PM Saturday the stage was 19.7 feet.
* Forecast to fluctuate near 19.5 FT thru near Monday noon.
* Flood stage 28.5 ft
* Monitor stage 19.5 ft


 &&

LAT...LON 3782 12140 3792 12130 3774 12123 3769 12136


$$

CAC099-052328-
/O.CON.KSTO.FL.W.0049.000000T0000Z-000000T0000Z/
/MDSC1.1.ER.170303T2055Z.170304T0615Z.000000T0000Z.NO/
129 PM PST SAT MAR 4 2017

The Flood Warning continues for
  The Tuolumne River At Modesto.
* At 12:30 PM Saturday the stage was 54.9 feet.
* Forecast to fluctuate near 55.0 FT thru near tomorrow noon.
* Flood stage 55.0 ft
* Monitor stage 50.5 ft
* Impact...Near 55.0 feet, This is channel capacity through downtown 
  Modesto.

 &&

LAT...LON 3763 12120 3771 12075 3758 12069 3752 12112


$$
HEC
643 
WGUS86 KSTO 052131
FLSLSJ
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SACRAMENTO CA
131 PM PST SUN MAR 5 2017

...The Flood Warning is cancelled for the following rivers in 
California...
 
  Tuolumne River At Modesto

.Minor fluctuations expected on the Lower San Joaquin River 
System through early this week. The Tuolumne River at Modesto and
the San Joaquin River at Vernalis are forecast to fluctuate just 
below flood stage through early this week.

Forecasts are based on present and forecasted meteorological and 
hydrologic conditions at time of issuance.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Unlisted forecast points are expected to remain below monitor stage.
All those affected by river conditions should remain alert for rapid 
changes and for possible forecast revisions.

For more hydrologic information and stage definitions refer to the 
following web site:  http://www.wrh.noaa.gov/sto/hydro_data.php


The next statement will be issued Monday, March 6, 2017 at 9 AM.

&&

CAC099-062331-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/PATC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
131 PM PST SUN MAR 5 2017

Forecast information for
  San Joaquin River Near Patterson.
* At 12:45 PM Sunday the stage was 49.5 feet.
* Forecast to fluctuate near 49.5 FT thru near Tuesday noon.
* Flood stage 54.7 ft
* Monitor stage 48.0 ft


 &&

LAT...LON 3757 12127 3763 12108 3746 12089 3736 12111


$$

CAC077-062330-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/VNSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
131 PM PST SUN MAR 5 2017

Forecast information for
  San Joaquin River Near Vernalis.
* At 12:45 PM Sunday the stage was 28.7 feet.
* Forecast to fluctuate near 28.5 FT thru near Tuesday noon.
* Flood stage 29.0 ft
* Monitor stage 24.5 ft
* Impact...Near 26.0 feet, Severe seepage occurs outside the levees. 
  The area covered by seepage will increase as the river stage rises.
* Impact...Near 21.0 feet, Seepage begins into crop area outside of 
  levees.

 &&

LAT...LON 3772 12141 3777 12123 3765 12109 3756 12127


$$

CAC077-062330-
/O.ROU.KSTO.HY.S.0000.000000T0000Z-000000T0000Z/
/MOSC1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
131 PM PST SUN MAR 5 2017

Forecast information for
  San Joaquin River At Mossdale Bridge.
* At  1:00 PM Sunday the stage was 19.6 feet.
* Forecast to fluctuate near 19.5 FT thru near Tuesday noon.
* Flood stage 28.5 ft
* Monitor stage 19.5 ft


 &&

LAT...LON 3782 12140 3792 12130 3774 12123 3769 12136


$$

CAC099-052201-
/O.CAN.KSTO.FL.W.0049.000000T0000Z-170305T2131Z/
/MDSC1.1.ER.170303T2055Z.170304T0615Z.000000T0000Z.NO/
131 PM PST SUN MAR 5 2017

The Flood Warning is cancelled for
  The Tuolumne River At Modesto.
* At 12:30 PM Sunday the stage was 54.8 feet.
* Forecast to fluctuate near 55.0 FT thru near tomorrow noon.
* Flood stage 55.0 ft
* Monitor stage 50.5 ft
* Impact...Near 55.0 feet, This is channel capacity through downtown 
  Modesto.

 &&

LAT...LON 3763 12120 3771 12075 3758 12069 3752 12112


$$
HEC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this river flood warning went out at Mar 3, 4:06 AM PST, 10 hours 20 minutes earlier.

Area forecast discussion, Mar 3, 4:06 AM PST, 10 hours 20 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
406 AM PST Fri Mar 3 2017

.Synopsis...
Dry weather today then cooler unsettled weather over the weekend
into Monday. Drier weather returns Tuesday.

&&

.Discussion...
Interior NorCal will enjoy one more day of dry, warm weather
today. Valley highs will range in the low 60s around Redding and
Red Bluff, the mid 60s around Sacramento Metro region, and the mid
to upper 60s for the Stockton-Modesto vicinity. Across higher
terrain, daytime highs will be in the mid 40s to 50s.

On Saturday, we transition into a cooler, wetter pattern as a
storm over the Eastern Pacific moves into the West Coast.
Precipitation should spread across our entire CWA during the
afternoon hours. Snow levels will start off around 5000 feet on
Saturday, then lower significantly on Sunday. Expect snow levels
across Shasta County to drop around 1500 feet impacting the
Interstate 5 corridor. Across the Sierra, snow levels will range
2500 to 3000 feet and impact mountain travel. Snow levels remain
low into Monday as precipitation continues in our region. In
addition to mountain snow, gusty winds along the higher elevations
could cause white out conditions this weekend. Motorists should
realize that if they go up to the mountains on Friday when weather
is clear, then the ride home on Sunday or Monday will be impacted
by snow and wind.

Winter Storm Watch still in effect for elevations of 3000 feet and
higher. Light snow accumulations will occur between 1500 to 3000
feet. Snow totals around 3000 feet should range 4 to 10 inches
with up to 3 feet of snow near the passes. Heaviest snow will
occur on Saturday. Rain totals in the valley will range around
0.40" to a little over an inch. Precipitation will begin to taper
off late Monday into Tuesday.

JBB

&&

.EXTENDED DISCUSSION (Tuesday THROUGH Friday)

Extended models now in fairly good agreement showing flat ridge
over the west coast next Tuesday. A short wave trough moving
through the Pacific Northwest and Norcal, also modeled fairly
consistantly by models, will bring a threat of showers north of
about interstate 80. Moderate snow levels and limited moisture
will mean this will be a fairly unimpactful system. Upper ridge
will continue to amplify over the west coast on Wednesday but not
before one last shortwave rides over the ridge bringing a slight
threat of showers over the coast range and northern mountains.
Upper ridge may build enough by Thursday to push precipitation
threat north of the forecast area but models differ on this idea.
For now, have kept Thursday and Friday dry but subsequent models
may sag the precipitation line southward. Still looking for a
warming trend through the extended period with daytime highs near
normal Tuesday climbing to several degrees above normal by Friday.

&&

.AVIATION...

VFR next 24 hours. Increasing clouds northern Sacramento valley
with a slight chance of light showers after 06z Saturday.
Southerly winds to 15 knots increasing over the Sierra Saturday
morning.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Saturday afternoon through Monday
afternoon for Burney Basin / Eastern Shasta County-Mountains
Southwestern Shasta County to Northern Lake County-Shasta Lake
Area / Northern Shasta County-West Slope Northern Sierra Nevada-
Western Plumas County/Lassen Park.

Flash Flood Watch through Monday afternoon for Carquinez Strait
and Delta-Northern San Joaquin Valley.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 12:46 PM PSTWinter Storm WarningSTO3 days

Nearby

River Flood Warnings in California, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.